MAUDE Adverse Event Report: MEDLINE INDUSTRIES, LP; TTL1LYR 16FR10ML 100%SILI UMST TR

MEDLINE INDUSTRIES, LP; TTL1LYR 16FR10ML 100%SILI UMST TR
Catalog Number URO170816S
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code Urinary Tract Infection (2120)
Date of Event 02/17/2024
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
According to the customer, on (b)(6) 2024 the "sampling port on the foley catheter broke while attempting to obtain urine sample with syringe".The customer reported the catheter was removed and a new catheter was inserted.The customer reported the new catheter sample port "detached completely from the catheter, which created an opening in the catheter tubing" when removing a syringe from the port on 02/17/2024.The customer reported they are unable to confirm if an additional foley was placed after the second port breakage.The customer reported the patient now has a "bloodstream infection secondary to cauti".No additional information is available.It has been determined that the reported event caused or contributed to serious injury, therefore, this medwatch is being filed.If any further relevant information is identified or obtained, a supplemental medwatch will be submitted.
 
Event or Problem Description
According to the customer, the "sampling port on the foley catheter broke while attempting to obtain urine sample with syringe", a new catheter was inserted, and the new catheter sample port "detached completely from the catheter, which created an opening in the catheter tubing" when removing a syringe from the port.
 
Additional Manufacturer Narrative
Correction to d9: sample not received.Correction to h3: device not evaluated by manufacturer.Correction to h6: type of investigation.

Common Device Name
TTL1LYR 16FR10ML 100%SILI UMST TR
Manufacturer (Section D)
MEDLINE INDUSTRIES, LP
three lakes dr
northfield IL 60093 2753
Manufacturer Contact
danielle tognocchi
three lakes dr
northfield, IL 60093-2753
MDR Report Key19004295
Report Number1417592-2024-00449
Device Sequence Number18484897
Product Code OHR
UDI-Device Identifier40889942126829
UDI-Public40889942126829
Combination Product (Y/N)N
Initial Reporter StateVA
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 06/19/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue NumberURO170816S
Was Device Available for Evaluation? No
Date Returned to Manufacturer03/15/2024
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/01/2024
Supplement Date Received by Manufacturer06/03/2024
Initial Report FDA Received Date03/29/2024
Supplement Report FDA Received Date06/19/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown